Unexpected or unusual symptoms after an abortion

Symptoms can be unexpected or odd after Medicinal abortion

Before deciding on your treatment, be sure to consult with a specialist!

If you have experienced any of the following in the last 24 hours after your treatment:

  • Loss of consciousness,
  • Severe allergic reaction,
  • A confused state,
  • Concern about a heart attack or
  • Stroke, chest pain,
  • Slurred speech,
  • Breathing difficulties,
  • Fits that aren’t stopping,
  • Continuous and heavy bleeding that soaks two or more pads for 2 hours in a row.

Call the clinic where you are treated or the aftercare line if you have any following symptoms:

  • Lasting pain;
  • Discolored or smelly vaginal discharge;
  • Abdominal tenderness;
  • Fever;
  • A general feeling of being unwell or still feeling pregnant.

The number for your clinic should be in your My BPAS guide.

If you’ve had a positive pregnancy test two weeks after the abortion pill treatment, please call the clinic where you had your treatment to make a follow-up appointment.

Source: https://bpas.org